# SDR AALA950744

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0371 - DURING DESCENT INTO DFW, RT MLG RED AND GREEN LIGHTS ILLUMINATED WITH NO HORN OR DOOR WARNING AND THEN EXTINGUISHED AFTER APPROXIMATELY 1 MINUTE.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPAIRED BROKEN/SHORTED WIRING AT RT MLG LOCK SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
